logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorPierotti Dario Giancarlo
QualificationAssociate professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (569.47Kb - 27/01/2020)
OrcIDhttps://orcid.org/0000-0001-9285-1694

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica----TuesdayFrom 16:15
To 18:15
4634----
E-maildario.pierotti@polimi.it
Professor's personal websitehttp://web.mate.polimi.it/viste/pagina_personale/pagina_personale.php?id=71

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2020
No product yet registered in the year 2020


List of publications and reserach products for the year 2019
No product yet registered in the year 2019


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Parameter identification for the linear wave equation with Robin boundary condition. (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Normalized bound states for the nonlinear Schrödinger equation in bounded domains (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
AN ASYMPTOTIC FORMULA FOR BOUNDARY POTENTIAL PERTURBATIONS IN A SEMILINEAR ELLIPTIC EQUATION RELATED TO CARDIAC ELECTROPHYSIOLOGY (Show >>)
Concentration along geodesics for a nonlinear Steklov problem arising in corrosion modeling (Show >>)
manifesti v. 3.3.6 / 3.3.6
Area Servizi ICT
26/05/2020